Skip to main content
U.S. flag

An official website of the United States government

Official websites use .gov
A .gov website belongs to an official government organization in the United States.

Secure .gov websites use HTTPS
A lock ( ) or https:// means you’ve safely connected to the .gov website. Share sensitive information only on official, secure websites.

A Sufficient Condition for Graphic Sequences with Fixed Largest and Smallest Entries and Sum

Published

Author(s)

Brian D. Cloteaux

Abstract

We give a sufficient condition for a nonnegative integer list to be graphic based on its largest and smallest elements, length, and sum. This bound generalizes a result of Zverovich and Zverovich.
Citation
Discrete Mathematics and Theoretical Computer Science
Volume
20
Issue
1

Keywords

degree sequence, graphic sequence

Citation

Cloteaux, B. (2018), A Sufficient Condition for Graphic Sequences with Fixed Largest and Smallest Entries and Sum, Discrete Mathematics and Theoretical Computer Science, [online], https://tsapps.nist.gov/publication/get_pdf.cfm?pub_id=921202 (Accessed April 14, 2024)
Created June 25, 2018, Updated June 26, 2018